Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Index estimates for minimal surfaces and $ k$-convexity

Author: Ailana Fraser
Journal: Proc. Amer. Math. Soc. 135 (2007), 3733-3744
MSC (2000): Primary 58E12; Secondary 53C21
Published electronically: August 2, 2007
MathSciNet review: 2336590
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove Morse index estimates for the area functional for minimal surfaces that are solutions to the free boundary problem in $ k$-convex domains in manifolds of nonnegative complex sectional curvature.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58E12, 53C21

Retrieve articles in all journals with MSC (2000): 58E12, 53C21

Additional Information

Ailana Fraser
Affiliation: Department of Mathematics, University of British Columbia, Vancouver, British Columbia, Canada V6T 1Z2

PII: S 0002-9939(07)08894-6
Received by editor(s): July 26, 2006
Published electronically: August 2, 2007
Additional Notes: The author was partially supported by the Natural Sciences and Engineering Research Council of Canada (NSERC)
Communicated by: Jon G. Wolfson
Article copyright: © Copyright 2007 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia